# SDR SROM110220221

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 30,535 hours, 31,796 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Fitting
- Part number: 85361516106
- Part serial: 4164
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER FITTING WITH CORROSION DAMAGE AND HOLE ELONGATION BEYOND MANUFACTURES PUBLISHED LIMITS.
